# SDR 98ZZZX1248

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2071S
- Make and model: Bell 412
- Aircraft serial: 33046
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct Assy
- Part number: 3026934
- Condition: Cracked
- Location: Exhaust Flange
- Component: 3017600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR REPAIR OF TAIL BOOM, FOUND EXIT DUCT ASSY VERTICAL CRACK APPROXIMATELY 1.25 INCHES LONG ON FORWARD SIDE OF FLANGE.  SUSPECT CAUSED BY VIBRATION FROM SEVERE CRACK ALONG EXHAUST EJECTOR 12 INCHES LONG ALONG WELDED BEAD FROM FORWARD TO AFT SIDE OF EJECTOR.  LIMIT THE NUMBER OF WELDS TO EJECTOR AND LENGTH.
